Share:


On solutions of neumann boundary value problem for the liénard type equation

Abstract

We provide conditions on the functions f(x) and g(x), which ensure the existence of solutions to the Neumann boundary value problem for the equation x'' + f(x)x'2+g(x)=0.


First Published Online: 14 Oct 2010

Keyword : Neumann boundary value problem, Liénard equation, critical points, homoclinic solutions, conservative equation

How to Cite
Atslega, S. (2008). On solutions of neumann boundary value problem for the liénard type equation. Mathematical Modelling and Analysis, 13(2), 161-169. https://doi.org/10.3846/1392-6292.2008.13.161-169
Published in Issue
Jun 30, 2008
Abstract Views
39
PDF Downloads
26
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.